New results in the Goldbach–Euler problem and the twin-prime problem
Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 735-738
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_4_a2,
author = {A. A. Buchstab},
title = {New results in the {Goldbach{\textendash}Euler} problem and the twin-prime problem},
journal = {Doklady Akademii Nauk},
pages = {735--738},
year = {1965},
volume = {162},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a2/}
}
A. A. Buchstab. New results in the Goldbach–Euler problem and the twin-prime problem. Doklady Akademii Nauk, Tome 162 (1965) no. 4, pp. 735-738. http://geodesic.mathdoc.fr/item/DAN_1965_162_4_a2/